MathSciNet Relay Station
MathSciNet bibliographic data
MR2173935 11E45 (11E12 11F41 11M41)
Andrianov, A. N. On the zeta functions of orthogonal groups of one-class positive-definite quadratic forms. (Russian) Algebra i Analiz 17 (2005), no. 4, 3--41; translation in St. Petersburg Math. J. 17 (2006), no. 4, 553–579
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement